# SDR SWAA2013081219097

- Difficulty date: July 19, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 21,916 hours, 9,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 540, LBL 2.  R&R SUPPORT IAW SRM & DRAWING.
